| Catalog Number |
MQ1820 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided prostate biopsy procedure through normal and hard density tissue, using the marquee instrument.During the procedure, the device needle was allegedly bent and difficult to remove from the patient.No coaxial was used.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were received and reviewed.In the first photo, one marquee needle is shown, and a bent was noted to the sample notch of the needle and product labelling information is shown which matches with the tw details.In second photo, a marquee needle is shown and bent was noted to the sample notch and both the needle and product's labelling information are partially visible.No other anomalies were observed.Based on the photo review, the reported material twisted /bent can be confirmed.However, due to the absence of supporting evidence, the reported difficult to remove event remains inconclusive.Therefore, the investigation is confirmed for the reported bent needle issue as bend were noted to the sample notch of the needles and the investigation for difficult to remove will remain inconclusive as no objective evidence was provided for review.A definitive root cause for the alleged material twisted / bent & difficult to remove could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component.Method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description